Alert archive / Kentucky / Special Weather Statements in 2012
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Aug 9, 2012, 6:07 PM EDT for Franklin County, Kentucky. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2012, 6:07 PM EDT (22:07 UTC)
- Expired
- Aug 9, 2012, 6:50 PM EDT
- In force
- 43 min
- Issued by
- NWS Louisville, KY
County Franklin County, KY
The radar
The Louisville radar (KLVX), 104 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 946 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
973
WWUS83 KLMK 092207
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
607 PM EDT THU AUG 9 2012
KYC073-103-209-211-092250-
SCOTT KY-SHELBY KY-FRANKLIN KY-HENRY KY-
607 PM EDT THU AUG 9 2012
AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM 10 MILES NORTHWEST OF FRANKFORT...AND MOVING EAST
AT 15 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.
MAINLY RURAL AREAS OF NORTHEASTERN SHELBY...NORTHERN FRANKLIN...
SOUTHEASTERN HENRY AND WESTERN SCOTT COUNTIES INCLUDING FLAG
FORK...HARVIELAND...AND PEAKS MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3836 8485 3835 8481 3834 8479 3836 8473
3831 8467 3821 8468 3823 8509 3835 8512
3837 8486
TIME...MOT...LOC 2206Z 272DEG 12KT 3828 8502
$$
AMSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Aug 9, 3:31 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Aug 9, 3:31 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 331 PM EDT THU AUG 09 2012 .Short Term (Tonight through Friday Night)... Issued at 331 PM EDT Thu Aug 9 2012 ...Active Period of Weather Expected This Afternoon and Tonight... Fairly active period of weather is shaping up for the Ohio Valley this afternoon and tonight. In the near term, mid-level shortwave combined with surface temperatures hitting convective temperatures has resulted in convection firing across the region. Several areas of convection are occurring across the area. The first is an organizing line near the I-75 corridor in our eastern sections. This is being forced by the aforementioned mid-level wave and by diurnal heating. This activity will continue to head east and into WFO JKL's area over the next hour or so. Further west, a well defined residual outflow boundary was located along our border with WFO IND. This boundary extends from northern Dubois county NE to Jefferson County. Convection is firing along this boundary due to strong moisture convergence and diurnal heating. This activity should head east-southeast over the next few hours. Finally additional convection is firing also over west KY. Based on the latest runs of the LMK WRF and 4km HRRR runs, this activity should also head east-southeast and may impact our far southwestern counties later this afternoon. Based on RUC proximity soundings, this afternoon's convective activity is likely to remain in the pulse variety with damaging winds, torrential rains and intense CG lightning being the main threats. Latest deterministic and ensemble model runs seem to be showing some forecast convergence with the forecast for later this evening and overnight. First mid-level trough will scoot east this evening while a secondary and more potent mid-level trough dropping down into the Ohio Valley late tonight. As this wave drops south, surface cyclone near KSTL will shift northeast while associated surface cold drags behind. Strong mid-level height falls will result in widespread synoptic scale lift across the region late tonight. This combined with forcing along the front should result in a secondary line of convection developing to our northwest and slide southeast overnight. Despite this line moving through during an instability minimum, the upper level dynamics appear to be strong enough to support convection despite the meager instability. Current thinking is that a convective line will generate along the I-70 corridor and then drop southeast overnight. The line will likely be strong to possibly severe especially to our northwest. However, as the line heads southeast, it is possible that line may weaken a bit as it slides through KY. Convection should be pushing through southern Indiana in the 04-06Z time frame and then through KY in the 06-11Z time frame. Have gone ahead and bumped up PoPs for the overnight period. Lows will remain mild with temperatures falling into the lower-mid 60s in the northwest and mid-upper 60s elsewhere. For Friday, the main forecast change here is that a lot more cloud cover will be likely during the morning hours. Latest model time-height model cross sections show plenty of low-level moisture lingering behind the frontal boundary as it pushes through. Thus, mostly cloudy skies seem very likely in the morning followed by progressive clearing during the afternoon and into the evening hours. Highs tomorrow will be quite cool compared to what we've seen over the last few months. We should see readings in the upper 70s in the east with upper 70s to lower 80s in the central and west. Lows Friday night will be quite comfortable with lows in the mid-upper 50s. .Long Term (Saturday through Thursday)... Issued at 315 AM EDT Thu Aug 9 2012 ...Mostly Sunny, Dry, and Cool Weekend Ahead... A vertically stacked unseasonably far south and strong closed low will begin to slowly fill over Lake Huron Saturday. This system will slowly weaken and slowly lift north towards St. James Bay by late Sunday. In its wake, it will leave residual troughing across the western Great Lakes and the upper Midwest. By early Saturday, the occluded front related to this upper low will already have moved well east of the Commonwealth. Much drier and cooler air originating in Canada, will have overspread the state by dawn Saturday. Expect mostly clear skies and relatively cool temperatures for the upcoming weekend. Dewpoints will likely fall into the lower 50s by Saturday afternoon. Highs will struggle to exceed 80 on Saturday with highs on Sunday warming just a few degrees into the lower 80s. Overnight lows early Sunday will quite likely reach into the upper 50s, with perhaps our urban areas remaining near 60. A broad longwave trough will remain centered roughly over the Great Lakes during the early portion of next week. This will ensure no repeat of the excessively hot temperatures of early August anytime soon. Both the latest GFS and the ECMWF show a disturbance sliding southeast towards the base of this longwave trough Monday and Tuesday. This system will approach the Commonwealth by late Monday. At the surface, this system will likely aid in the formation of a weak surface trough that may serve as a focus for convection beginning late Monday, possibly continuing through the bulk of Tuesday. Will introduce a chance of storms for the later half of Monday, extending through Tuesday. Temperatures will warm a bit within the Monday through Thursday time period. However, even by Wednesday through Friday, temperatures will not exceed our seasonal mid-August averages with highs remaining in the upper 80s to around 90 && .Aviation (18Z TAF issuance)... Issued at 117 PM EDT Thu Aug 9 2012 Approaching mid-level wave combined with surface heating has led to the development of scattered convection in the I-65 corridor of central Kentucky. Activity appears to be developing along a residual northward moving outflow boundary. Expect scattered convection to continue developing across the region this afternoon. Initially, best coverage will be across north-central Kentucky, but as the area approaches the convective temperature, we should see convection gradually fill in. In general, VFR conditions are very likely outside any thunderstorms. If a storm impacts a terminal, a reduction in cigs and visibilities down to possibly tempo IFR will be possible. More organized convection is forecast to occur later this afternoon and evening as a secondary mid-level wave and associated surface cold front push through the region. These storms may pack a punch as they move through with torrential rainfall, gusty winds, and frequent lightning. Timing from the previous forecast still looks rather good with KBWG being impacted from 10/06-11Z, KSDF from 10/04-08Z and KLEX from about 10/08-12Z. Latest model progs show low-level moisture remaining in the region toward dawn with MVFR visibilities and near IFR/MVFR cigs. Low clouds will likely persist through the morning hours on Friday with improvement likely holding off until after 10/18Z. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......MJ Long Term........JSD Aviation.........MJ
Hazardous weather outlook, Aug 9, 3:50 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 350 PM EDT THU AUG 9 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-102300- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 350 PM EDT THU AUG 9 2012 /250 PM CDT THU AUG 9 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE OUTLOOK AREA THIS AFTERNOON. THESE STORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINS...GUSTY WINDS AND INTENSE CLOUD TO GROUND LIGHTNING. AS A STRONG COLD FRONT APPROACHES THE REGION FROM THE NORTHWEST TONIGHT...ANOTHER ROUND OF MORE ORGANIZED THUNDERSTORMS IS EXPECTED. THESE THUNDERSTORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS AS THE MAIN SEVERE WEATHER THREAT. IN ADDITION...TORRENTIAL RAINFALL AND CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE. AT THIS TIME...THE HIGHEST RISK OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED BETWEEN THE HOURS OF 10 PM THROUGH 4 AM EASTERN TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE OUTLOOK AREA MONDAY NIGHT AS A WEAK WEATHER SYSTEM PUSHES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE) MJ/JSD
In the hours before
Local storm report, Aug 9, 5:23 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
523 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST 8 N CYNTHIANA 38.50N 84.30W
08/09/2012 M61 MPH HARRISON KY MESONET
&&
EVENT NUMBER LMK1201038
SZAPPANOSLocal storm report, Aug 9, 5:25 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
525 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 7 SW STANFORD 37.46N 84.75W
08/09/2012 LINCOLN KY TRAINED SPOTTER
SOME TREES REPORTED DOWN.
0349 PM TSTM WND DMG LEXINGTON 38.65N 85.62W
08/09/2012 SCOTT IN TRAINED SPOTTER
SEVERAL TREES DOWN.
0350 PM HAIL LEXINGTON 38.04N 84.46W
08/09/2012 M0.88 INCH FAYETTE KY PUBLIC
0352 PM HAIL LEXINGTON 38.04N 84.46W
08/09/2012 M1.00 INCH FAYETTE KY BROADCAST MEDIA
NEAR SOUTHLAND DRIVE.
0355 PM TSTM WND DMG 2 N NICHOLASVILLE 37.91N 84.58W
08/09/2012 JESSAMINE KY LAW ENFORCEMENT
A TREE REPORTED DOWN.
0400 PM HAIL LEXINGTON 38.04N 84.46W
08/09/2012 M0.88 INCH FAYETTE KY PUBLIC
0400 PM TSTM WND DMG 3 N LEXINGTON 38.69N 85.62W
08/09/2012 JEFFERSON IN BROADCAST MEDIA
TREE REPORTED DOWN ON A HOUSE.
0413 PM TSTM WND DMG VERSAILLES 38.05N 84.73W
08/09/2012 WOODFORD KY LAW ENFORCEMENT
TREES REPORTED DOWN.
0515 PM TSTM WND GST 8 N CYNTHIANA 38.50N 84.30W
08/09/2012 M61 MPH HARRISON KY MESONET
&&
EVENT NUMBER LMK1201030 LMK1201031 LMK1201034 LMK1201032 LMK1201033
LMK1201035 LMK1201036 LMK1201037 LMK1201038
SZAPPANOSSpecial weather statement, Aug 9, 5:30 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 PM EDT THU AUG 9 2012
KYC097-209-092215-
SCOTT KY-HARRISON KY-
530 PM EDT THU AUG 9 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH HAIL...AND 50 MPH WINDS...
AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
WILLIAMSTOWN TO 8 MILES SOUTH OF OWENTON...AND MOVING EAST AT 15 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF
AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
SUTERVILLE AND MINORSVILLE...
COLEMANSVILLE...
BERRY AND HINTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3848 8421 3831 8467 3835 8474 3845 8461
3850 8456 3852 8449 3854 8448 3854 8444
3856 8443 3857 8441
TIME...MOT...LOC 2131Z 270DEG 12KT 3860 8443 3842 8485
AMSSpecial weather statement, Aug 9, 5:46 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
546 PM EDT THU AUG 9 2012
KYC097-092230-
HARRISON KY-
546 PM EDT THU AUG 9 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF FALMOUTH...AND MOVING EAST AT 20
MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SUNRISE...
CLAYSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3845 8412 3856 8442 3858 8421 3857 8419
3856 8420 3856 8417 3855 8416 3851 8418
3850 8416 3848 8415 3848 8411 3846 8410
TIME...MOT...LOC 2146Z 271DEG 18KT 3857 8431
AMSSpecial weather statement, Aug 9, 5:54 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
554 PM EDT THU AUG 9 2012
INC037-092225-
DUBOIS IN-
554 PM EDT THU AUG 9 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS WILL MOVE NORTH TOWARDS HUNTINGBURG IN
SOUTHERN DUBOIS COUNTY...
AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DALE...AND MOVING NORTH AT 10 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...OCCASIONAL VERY HEAVY
RAIN...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
JASPER...
SAINT HENRY AND JOHNSBURG...
FERDINAND AND HOLLAND...
HUNTINGBURG AIRPORT...
BRETZVILLE AND HUNTINGBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS POSSIBLE. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3838 8669 3826 8668 3825 8680 3820 8681
3820 8702 3820 8706 3841 8708
TIME...MOT...LOC 2153Z 189DEG 10KT 3820 8692
JSDSpecial weather statement, Aug 9, 6:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
607 PM EDT THU AUG 9 2012
KYC073-103-209-211-092250-
SCOTT KY-SHELBY KY-FRANKLIN KY-HENRY KY-
607 PM EDT THU AUG 9 2012
AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM 10 MILES NORTHWEST OF FRANKFORT...AND MOVING EAST
AT 15 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.
MAINLY RURAL AREAS OF NORTHEASTERN SHELBY...NORTHERN FRANKLIN...
SOUTHEASTERN HENRY AND WESTERN SCOTT COUNTIES INCLUDING FLAG
FORK...HARVIELAND...AND PEAKS MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3836 8485 3835 8481 3834 8479 3836 8473
3831 8467 3821 8468 3823 8509 3835 8512
3837 8486
TIME...MOT...LOC 2206Z 272DEG 12KT 3828 8502
AMSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 11:13 AM EDT | Special Weather Statement | LMK | Allen | 42 min |
| Aug 9, 1:05 PM EDT | Special Weather Statement | LMK | Hardin | 30 min |
| Aug 9, 3:32 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 33 min |
| Aug 9, 3:35 PM EDT | Areal Flood Advisory | LMK | Lincoln | 2 hr |
| Aug 9, 3:35 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine | 28 min |
| Aug 9, 3:38 PM EDT | Flash Flood Warning | LMK | Madison | 85 min |
| Aug 9, 3:55 PM EDT | Areal Flood Advisory | LMK | Fayette, Jessamine | 3 hr |
| Aug 9, 4:06 PM EDT | Special Weather Statement | LMK | Fayette, Jessamine, Woodford | 44 min |
| Aug 9, 4:15 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Woodford | 30 min |
| Aug 9, 4:34 PM EDT | Special Weather Statement | LMK | Bourbon, Harrison, Nicholas, Scott | 46 min |
| Aug 9, 4:50 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 45 min |
| Aug 9, 5:04 PM EDT | Special Weather Statement | LMK | Henry | 46 min |
| Aug 9, 5:23 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 22 min |
| Aug 9, 5:25 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 40 min |
| Aug 9, 5:30 PM EDT | Special Weather Statement | LMK | Harrison | 45 min |
| Aug 9, 5:46 PM EDT | Special Weather Statement | LMK | Harrison | 44 min |
| Aug 9, 6:11 PM EDT | Special Weather Statement | LMK | Bourbon, Scott | 44 min |
| Aug 9, 6:17 PM EDT | Special Weather Statement | LMK | Harrison | 43 min |
| Aug 9, 2:48 PM EDT | Special Weather Statement | LMK | Crawford | 27 min |
| Aug 9, 3:00 PM EDT | Special Weather Statement | LMK | Orange, Washington | 30 min |
| Aug 9, 3:18 PM EDT | Special Weather Statement | LMK | Floyd, Harrison | 27 min |
| Aug 9, 3:30 PM EDT | Special Weather Statement | LMK | Orange, Scott, Washington | 45 min |
| Aug 9, 3:43 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Scott | 32 min |
| Aug 9, 3:47 PM EDT | Areal Flood Advisory | LMK | Orange | 118 min |
| Aug 9, 3:58 PM EDT | Areal Flood Advisory | LMK | Crawford, Harrison | 2 hr |
| Aug 9, 3:58 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Scott | 32 min |
| Aug 9, 4:04 PM EDT | Special Weather Statement | LMK | Crawford | 31 min |
| Aug 9, 4:33 PM EDT | Flash Flood Warning | LMK | Crawford, Orange | 2 hr |
| Aug 9, 5:54 PM EDT | Special Weather Statement | LMK | Dubois | 31 min |
Nearby
Special Weather Statements in Kentucky, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.